# SDR AALA202402163438

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654W0006747
- Condition: Broken
- Location: Bs 1947 Lbl68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK UPPER CROWN SECTION BROKEN OUT AT BS 1947, LBL 68. REPLACED SEAT TACK PER DWG 151W7284.
